Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Vaginal lip cut while shaving - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Vaginal and Uterus Health
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2407 Questions
User :   hi, i cut my vaginal lip while shaving, and its been there since saturday. i have been putting neropsporin on it and last night the scab fell off. right now it looks kind of like a sore. what should i do to help it heal faster?
User :   ??
Doctor :   Hi
User :   i cut my vaginal lip while shaving
User :   what should i do
Doctor :   wounds take a week to heal
User :   its been there since saturday and i have been putting nerosporin on it
Doctor :   continue the neosporin application and cover the wound with a soft gauze
Doctor :   do not use cotton
User :   last night the scab came off. it kind of looks like a sore now
Doctor :   also do not wipe or apply spirit or any alcohol based wound cleaning agents
User :   ok, how long do you think this will take to go away since its been 4 days already?
Doctor :   if the scab has fallen, it will be little sore, cover the wound with neopsorin and apply the soft gauze(bandage cloth)
User :   how long will it take to heal
Doctor :   usually small
wounds take a week to heal
User :   ok
User :   i have done this before but it went away in 2 to 3 days
Doctor :   ok
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor